TITLE

A THEORY OF FEDERAL AID DISTRIBUTION

AUTHOR(S)
Johnson, A. Bruce
PUB. DATE
September 1972
SOURCE
American Economist;Fall72, Vol. 16 Issue 2
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses a theory of federal aid distribution using the performance of the Area Redevelopment Administration in the United States as case study. Noneconomic influences on the distribution of federal aids and grants; Influence of area population count on aid distribution; Elasticity of aid distribution.
ACCESSION #
4526949

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics